MathSciNet Relay Station
MathSciNet bibliographic data
MR1692252 41A10 (65D15)
Dubuc, Serge; Merrien, Jean-Louis Dyadic Hermite interpolation on a rectangular mesh. Adv. Comput. Math. 10 (1999), no. 3-4, 343–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement